# SDR HALA0700479

- Difficulty date: October 23, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 69,255 hours, 12,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 530-650
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORROSION BEYOND SRM LIMITS, SECTION 43, AT FS 534 THRU FS 650 RBL 88.5.  REPAIR BY REPLACEMENT OF SEAT TRACK, FS 530 THRU FS 650 AT RBL 88.5 IAW SRM 53-00-52 REPAIR 3.
